MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC FUSION OMNI-TOME; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

WILSON-COOK MEDICAL INC FUSION OMNI-TOME; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number G31903
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: the product said to be involved was returned in a clear biohazard bag.A lot number was not provided with the returned device.Our laboratory evaluation of the product said to be involved confirmed the report.The device was returned with the wire guide lumen partially utilized approximately up to 69.3cm distal to the purple shrink tubing.The outer edge of the wire guide lumen was rippled near 69.3cm distal to the purple shrink tubing, indicating difficulty preforming separation of the wire guide lumen/zip exchange.It was noted that the injection port adapter's tubing has detached from the hub, however it is unknown when this occurred.A functional test was conducted to test the remainder of the wire guide lumen.During our laboratory analysis, the sphincterotome was prepped and was advanced through a duodenoscope that is placed in a simulated biliary position.The duodenoscope has an accessory channel that is 4.2mm in diameter (model number olympus tjf-160vr).An awg2 wire guide from our shelf stock was advanced thorough the sphincterotome.The wire guide was secured with a snaploc-o from our shelf stock and a zip tool was used from our shelf stock.The remainder of the wire guide lumen was utilized.The remained of the wire guide lumen/zip exchange was completed without noted resistance zipping the lumen.After completing the exchange, slight twisting of the tubing was also observed.A product discrepancy or anomaly that could have contributed to this reported occurrence was not observed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our laboratory evaluation of the returned device confirmed the report of difficulty performing zip exchange based on the condition of the returned device.A definitive cause for this observation could not be determined because the actual use conditions could not be duplicated in the laboratory setting.Due to a variety of clinical conditions such as patient anatomy, endoscope position or progression of disease state, we could not reproduce the actual conditions of product usage during our laboratory analysis.This limits our ability to conclusively determine a cause.Resistance while performing the zip exchange can occur if the catheter of the sphincterotome becomes damaged (i.E.Kink or bent).A kink or bend in the catheter can compress the wire guide lumen compromising the zipping process.A kink in the sphincterotome can occur if the device receives added pressure during advancement through the endoscope or general handling.The instructions for use caution the user "the elevator should remain open/down when advancing or retracting the sphincterotome." if the elevator of the endoscope is placed in the closed/up position with the sphincterotome inside the accessory channel, this could cause a kink in the sphincterotome.Prior to distribution, all fusion omni-tome sphincterotomes are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
During an endoscopic retrograde cholangiopancreatography (ercp) procedure, the physician used a cook fusion omni-tome.It was reported that during the home [zip] exchange, the catheter was not splitting like it should.The procedure was finished by tearing through the catheter.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
FUSION OMNI-TOME
Common Device Name
UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
3367440157
MDR Report Key24543866
Report Number1037905-2026-00120
Device Sequence Number15823909
Product Code KNS
UDI-Device Identifier00827002319035
UDI-Public(01)00827002319035(17)281229(10)W4995871
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K172665
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG31903
Device Catalogue NumberFS-OMNI
Device Lot NumberW4995871
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACROBAT 2 WIRE GUIDE; SCOPE, UNKNOWN MAKE AND MODEL; SNAPLOCK WIRE LOCK
Patient SexUnknown